# SDR BUFA9504

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922BV
- Make and model: Doug DC-8-62
- Aircraft serial: 45925
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fitting
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APROACH, ACFT HYDRAULIC PRESSURE DROPPED DOWN TO 500-600.  FOUND HYDRUALIC LINE FITINGS AT LT MLG RETRACT ACTUATOR, PN 57740355507, LEAKING.  REPLACED PACKING AT SAME FITTINGS.  LEAK CHECK C/W IWA MM 29-01.  AIRCRAFT RETURNED TO SERVICE.  (X)
